Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 315, NWS St. Louis, MO

June 13, 2011Calhoun County, Greene County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2011, 4:09 PM CDT for Calhoun County, Greene County, Pike County, Illinois. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 4:09 PM CDT (21:09 UTC)
Expired
Jun 13, 2011, 5:00 PM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Pike County, IL

The radar

The St Louis radar (KLSX), 80 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:15 PM CDTTSTM WND GST 401 Ese Pittsfield, IL
Jun 13, 4:15 PM CDTTSTM WND GST 532 Ne Pittsfield, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WUUS53 KLSX 132109
SVRLSX
ILC013-061-149-132200-
/O.NEW.KLSX.SV.W.0315.110613T2109Z-110613T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
409 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  GREENE COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 500 PM CDT

* AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MEREDOSIA TO PITTSFIELD TO
  ATLAS...AND MOVING SOUTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITE HALL...PLEASANT HILL...BELLEVIEW...ROODHOUSE...CARROLLTON...
  HARDIN...ATHENSVILLE...GREENFIELD...TIME...FLORENCE...MILTON...
  NEBO...MONTEZUMA...BEDFORD...PEARL...BEECREEK...HILLVIEW...
  PATTERSON...MOZIER AND BARROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3972 9064 3954 9057 3953 9058 3952 9017
      3950 9015 3926 9015 3917 9051 3919 9052
      3919 9056 3915 9059 3915 9062 3923 9073
      3926 9073 3950 9105 3960 9082 3983 9056
TIME...MOT...LOC 2109Z 319DEG 52KT 3976 9057 3955 9078
          3947 9096
WIND...HAIL 60MPH 1.00IN

$$

GLASS
2 follow-up statements
324 
WWUS53 KLSX 132127
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CDT MON JUN 13 2011

ILC013-061-149-132200-
/O.CON.KLSX.SV.W.0315.000000T0000Z-110613T2200Z/
PIKE IL-CALHOUN IL-GREENE IL-
427 PM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE AND
CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY
IN WEST CENTRAL ILLINOIS UNTIL 500 PM CDT...

AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CHAPIN TO 11 MILES WEST OF ALSEY TO PLEASANT HILL...MOVING 
SOUTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  WHITE HALL...ROODHOUSE...ATHENSVILLE...CARROLLTON...GREENFIELD...
  HILLVIEW...BEECREEK...PATTERSON...MOZIER...BARROW...WALKERSVILLE...
  HAYPRESS...KAMPSVILLE...BELLTOWN...BERDAN...MICHAEL...ELDRED...
  WRIGHTS...WOODY AND ROCKBRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND IN EXCESS OF 
60 MPH ACROSS ADAMS AND BROWN COUNTIES IN ILLINOIS. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3960 9058 3959 9059 3958 9057 3953 9058
      3952 9056 3951 9016 3926 9015 3918 9048
      3919 9056 3918 9058 3915 9059 3915 9061
      3922 9071 3925 9071 3944 9093 3969 9064
TIME...MOT...LOC 2126Z 302DEG 50KT 3968 9035 3947 9056
          3938 9076
WIND...HAIL 60MPH <.75IN

$$

TES
753 
WWUS53 KLSX 132153
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 PM CDT MON JUN 13 2011

ILC013-061-149-132204-
/O.EXP.KLSX.SV.W.0315.000000T0000Z-110613T2200Z/
PIKE IL-CALHOUN IL-GREENE IL-
453 PM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR GREENE AND CALHOUN COUNTIES IN
SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL
ILLINOIS WILL EXPIRE AT 500 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3960 9058 3959 9059 3958 9057 3953 9058
      3952 9056 3951 9016 3926 9015 3918 9048
      3919 9056 3918 9058 3915 9059 3915 9061
      3922 9071 3925 9071 3944 9093 3969 9064
TIME...MOT...LOC 2154Z 302DEG 50KT 3947 8992 3926 9013
          3917 9033

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:37 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 13, 1:37 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
137 PM CDT MON JUN 13 2011

.DISCUSSION...
/347 AM CDT MON JUN 13 2011/

FCST FOCUS FOR THIS MORNING WILL BE POPS AND WHERE MCS WILL
TRACK...IF IT DEVELOPS.

MCS THAT WAS ANTICIPATED YESTERDAY HAS YET TO DEVELOP...KEEPING VERY
LOW CONFIDENCE IN MDLS THIS MORNING AS ALL MDL SOLNS HAVE PRECIP
ONGOING AT THE BEGINNING OF THIS SHIFT. THE BEST SO FAR IS TWO AREAS
OF ACCAS. TOP SOUNDING FROM LAST EVE SHOW MID LVL CAP IN PLACE THAT
MDLS APPEAR TO HAVE ERODED WAY TOO QUICKLY.

BELIEVE THAT TSRA WILL DEVELOP ALONG NRN AND ERN EDGE OF THIS CAP AS
LLJ CONTINUES TO VEER THIS MORNING. HOWEVER...QUESTION REMAINS
EXACTLY WHERE THIS CAP IS AND TIMING OF INITIATION. ANY TSRA THAT
DEVELOPS THIS MORNING SHUD MOVE SEWD ALONG THE 850H WRMFNT. IF TSRA
DEVELOP THIS MORNING...THIS AFTERNOON SHUD BE LARGELY QUIET BEFORE
ANOTHER MCS DEVELOPS TONIGHT OVER SRN IA AND MOVES SEWD ALONG THE
FNT INTO THE CWA TONIGHT. HOWEVER...IF THIS MORNING REMAINS
DRY...WUD EXPECT TSRA TO DEVELOP OVER THE CWA THIS AFTERNOON INTO
THE EVENING HOURS AS INSTABILITY INCREASES DURING THE DAY.

KEPT PREV LIKELY POPS FOR TONIGHT AS MDLS CONTINUE TO SUGGEST TSRA
DEVELOPMENT TONIGHT OVER ERN HALF OF THE CWA. WHILE OVERALL
CONFIDENCE IN THIS CONTINUES TO DIMINISH...DO NOT HAVE ENUF
CONFIDENCE TO LOWER POPS AT THIS TIME EITHER.  MDLS PROG SFC LOW
DEEPENING AND MOVING THRU THE CWA TUES NIGHT INTO WED AS UPR TROF
APPROACHES THE AREA. CONFIDENCE REGARDING TIMING IS RATHER LOW AND
HAVE THEREFORE KEPT POPS IN THE CHANCE RANGE FOR NOW.

MADE ONLY MINOR CHANGES TO TEMPS IN THE SHORT TERM. AVAILABLE
GUIDANCE SUGGESTS A WIDE RANGE OF POSSIBLE SOLNS. ADDED TO THE
UNCERTAINTY OF ANY CONVECTION OVER THE NEXT COUPLE OF DAYS AND ABOUT
ANYTHING CAN BE POSSIBLE. TUES SHUD BE THE WARMEST DAY IN THE SHORT
TERM AS SFC LOW APPROACHES THE AREA WITH MID LVL RIDGING.  HAVE
TRENDED TWD THE WARMER GUIDANCE FOR TUES...BUT TRENDED TWD A
CONSENSUS FOR MUCH OF THE REMAINDER OF THE SHORT TERM.

PREV FCST IS ON TRACK FOR FRI AND BEYOND GIVEN LATEST GUIDANCE AND
MADE FEW IF ANY CHANGES.

TILLY

&&

.AVIATION...
/122 PM CDT MON JUN 13 2011/

MAIN FCST CHALLENGE THRU THE PERIOD WILL BE TIMING AND COVERAGE OF
TSTMS. ONE BATCH IS PUSHING SE THRU CENTRAL AND SE MO WHILE
ANOTHER AREA OF SCATTERED TSTMS HAS DVLPD OVER NE MO...SE OF AN
ONGOING COMPLEX MOVING EAST ACROSS IA. EXPECT THE TSTMS ACROSS NE
MO TO CONTINUE TO SLIDE SE THIS AFTERNOON AND EVENTUALLY AFFECT
KSTL/KSUS AND KUIN. THERE MAY BE A LULL IN THE ACTIVITY THIS
EVENING...UNLESS TSTMS CAN DEVELOP ACROSS NE KS AND NW MO. IF THAT
HAPPENS...WHICH IS FAR FROM CERTAIN...THEN KCOU COULD BE AFFECTED
LATE THIS AFTERNOON OR EARLY THIS EVENING AND THEN POSSIBLY MOVING
INTO THE STL METRO AREA THIS EVENING. WHAT APPEARS MORE LIKELY IS
AN AREA OF TSTMS DEVELOPING NORTH OF I70 LATE THIS EVENING AND
THEN SLIDING SE INTO THE STL METRO AREA AFTER MIDNIGHT. THIS
ACTIVITY COULD VERY WELL LAST THROUGH THE OVERNIGHT HOURS AND INTO
TUESDAY MORNING. ANOTHER BREAK IS POSSIBLE LATE TUESDAY MORNING
BEFORE MORE CHANCES FOR STORMS TUESDAY AFTERNOON...ESP FOR KUIN
AND THE STL METRO AREA. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING HAIL...ESP OVERNIGHT. VFR CONDITIONS ARE EXPECTED
EXCEPT UNDER THE MORE INTENSE STORMS. WARM FRONT TO LINGER IN THE
AREA THROUGH THE PERIOD...SO WINDS TO REMAIN ELY OR SELY.

SPECIFICS FOR KSTL...

TSTMS HAVE DEVELOPED OVER THE PAST HOUR OR SO ACROSS NE MO AND ARE
SLIDING SE AND SHOULD AFFECT KSTL LATER THIS AFTERNOON. THERE SHOULD
BE A LULL THIS EVENING BEFORE ANOTHER ROUND OF SHRA/TSTMS MOVE
BACK INTO THE AREA OVERNIGHT. ACTIVITY COULD LAST INTO TUESDAY
MORNING BEFORE MOVING OUT. MORE STORMS COULD REDEVELOP LATER
TUESDAY AFTERNOON. ANY OF THESE STORMS COULD PRODUCE HAIL.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 13, 1:38 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
138 PM CDT MON JUN 13 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
138 PM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF MISSOURI AND SOUTHWEST
ILLINOIS THIS AFTERNOON. SOME OF THESE THUNDERSTORMS MAY BE
SEVERE CAPABLE OF PRODUCING LARGE HAIL.

THUNDERSTORMS ARE ALSO LIKELY TONIGHT ACROSS MUCH OF EASTERN
MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY ALSO BE
SEVERE WITH LARGE HAIL AND GUSTY WINDS AS THE PRIMARY THREATS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHERE THUNDERSTORMS MOVE
OVER THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS...POSSIBLY SEVERE...WILL CONTINUE
TUESDAY...AND INTO TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL
ALSO BE POSSIBLE.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING
REPORTS
TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS .

MILLER

In the hours before

Local storm report, Jun 13, 3:37 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     QUINCY                  39.93N  91.39W
06/13/2011  M67 MPH          ADAMS              IL   TRAINED SPOTTER

            SEVERAL SMALL BRANCHES DOWN

&&

PHILLIPSON
Local storm report, Jun 13, 3:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND GST     4 NE BURTON             39.94N  91.20W
06/13/2011  M59 MPH          ADAMS              IL   ASOS

&&

PHILLIPSON
Local storm report, Jun 13, 3:53 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND GST     LIBERTY                 39.88N  91.11W
06/13/2011  E60 MPH          ADAMS              IL   TRAINED SPOTTER

            POWER OUTAGES REPORTED. ALSO RECEIVED PEA SIZE HAIL.

&&

PHILLIPSON
Local storm report, Jun 13, 3:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             LIBERTY                 39.88N  91.11W
06/13/2011  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

&&

DYE
Local storm report, Jun 13, 3:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     QUINCY                  39.93N  91.39W
06/13/2011                   ADAMS              IL   BROADCAST MEDIA

            8 INCH DIAMETER TREE LIMB DOWN AT 13TH AND LOCUST.
            RELAYED BY WGEM.

&&

PHILLIPSON
Local storm report, Jun 13, 4:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
409 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       LA GRANGE               40.05N  91.50W
06/13/2011  M1.50 INCH       LEWIS              MO   PUBLIC

            ONE HOUR RAINFALL BETWEEN 3 AND 4 PM. REPORT RELAYED BY
            WGEM

&&

PHILLIPSON

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 2:57 PM CDTSevere Thunderstorm WarningLSXAdams48 min
Jun 13, 3:37 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike38 min
Jun 13, 4:02 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more39 hr
Jun 13, 4:18 PM CDTFlash Flood WarningLSXAdams6 hr
Jun 13, 5:41 PM CDTFlash Flood WarningLSXBrown, Pike6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.